Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2010 (2010), Article ID 535801, 14 pages
Research Article

Calculation of Some Integrals Arising in Heat Transfer in Grinding

1Universidad Católica de Valencia, 46002 Valencia, Spain
2Universidad de Pinar del Río, 20200 Pinar del Río, Cuba
3Samara State Aerospace University, 443071 Samara, Russia
4Instituto de Matemática Pura y Aplicada, Universidad Politécnica de Valencia, 46022 Valencia, Spain

Received 19 May 2010; Accepted 20 August 2010

Academic Editor: Massimo Scalia

Copyright © 2010 J. L. G. Santander et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. D. L. Skuratov, Yu. L. Ratis, I. A. Selezneva, J. Pérez, P. Fernández de Córdoba, and J. F. Urchueguía, “Mathematical modelling and analytical solution for workpiece temperature in grinding,” Applied Mathematical Modelling, vol. 31, no. 6, pp. 1039–1047, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  2. J. L. González-Santander, Modelización matemática de la transmisión de calor en el proceso del rectificado industrial plano, Ph.D. thesis, Universidad Politécnica de Valencia, Valencia, Spain, 2009,
  3. I. S. Gradsthteyn and I. M. Ryzhik, Table of Integrals, Series and Products, Academic Press, New York, NY, USA, corrected and enlarged edition, 1980.
  4. N. N. Lebedev, Special Functions and Their Applications, Dover, New York, NY, USA, 1972. View at Zentralblatt MATH
  5. J. B. Conway, Functions of One Complex Variable, vol. 11 of Graduate Texts in Mathematics, Springer, New York, NY, USA, 2nd edition, 1978.
  6. J. L. González-Santander, J. Pérez, P. Fernández de Córdoba, and J. M. Isidro, “An analysis of the temperature field of the workpiece in dry continuous grinding,” Journal of Engineering Mathematics, vol. 67, no. 3, pp. 165–174, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  7. Y. L. Luke, “Some notes on integrals involving Bessel functions,” Journal of Mathematical Physics, vol. 29, pp. 27–30, 1950. View at Google Scholar · View at Zentralblatt MATH